MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5530-G-413
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision due to pain involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: unable to confirm the primary complaint of ¿lateral pain in flexion¿ based on the limited information received.The primary tka was without complication.The details of and reason for the revision tka cannot be determined as insufficient information was available.Device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: a review of the provided medical records and x-rays by a clinical consultant indicated: unable to confirm the primary complaint of ¿lateral pain in flexion¿ based on the limited information received.The primary tka was without complication.The details of and reason for the revision tka cannot be determined as insufficient information was available.Further information such as further x-rays, medical records, operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining a root cause.No further investigation is possible at this time.If devices and additional information become available, this investigation will be reopened.The following devices were also listed in this report: triathlon mb patella pa a32; 5554l320 ;s9e3d.Triathlon prim bead pa sze4 bp; 5526b400;ebl8f.Triathlon p/a cr beaded #4l; 5517f401;s99fm.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
As reported: "patient complains of lateral pain in flexion.All available information is submitted".A size 4 13mm cr insert and a metal-backed patella were revised to a size 4 16mm cr insert and asymmetric patella.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7604872
Report Number0002249697-2018-01818
Device Sequence Number13927588
Product Code MBH
UDI-Device Identifier07613327050509
UDI-Public07613327050509
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue Number5530-G-413
Device Lot NumberMHN964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight98